ENCORE MEDICAL L.P HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM +4.0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
400-03-403 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - wound not closing well wash out with poly and head.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-00831; 400-03-403, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.